A mathematical model of news propagation on online social network and a control strategy for rumor spreading
Bibliographic Data
| ID | 4654363 |
|---|---|
| Authors | Joydip Dhar (0000-0002-0861-730X, Atal Bihari Vajpayee Indian Institute of Information Technology and Management, corresponding author), Ankur Jain (0000-0002-3968-0299, Rajiv Gandhi Technical University), Vijay K Gupta (0000-0001-7668-6385, Rajiv Gandhi Technical University) |
| Year | 2016 |
| Volume | 6 |
| Issue | 1 |
| Pages | 57 |
| Publication date | 2016-12-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Social Network Analysis and Mining (JOURNAL) |
| Journal identifiers | ISSN: 1869-5450 • E-ISSN: 1869-5469 |
| Publisher | Springer Science and Business Media LLC (PUBLISHER) |
| DOI | 10.1007/s13278-016-0366-5 |
| OpenAlex | W2524699934 |
| Language | EN |
| Citations received | 6 |
| References cited | 15 |
Computer security · Control (management · Data science · Internet privacy · Misinformation · Political science · Public relations · Rumor · Social media · Social network (sociolinguistics · World Wide Web · Complex Network Analysis Techniques · Computer Science · Misinformation and Its Impacts · Opinion Dynamics and Social Influence · Artificial Intelligence
Modeling and analysis of crime prediction and prevention
Las asociaciones de enfermedades raras
Generalized Defensive Modeling of Fake News Propagation in Social Networks Using Fractional Differential Equations
Achieving spectral localization of network using betweenness-based edge perturbation
Bullshit in a network structure
Use of bot and content flags to limit the spread of misinformation among social networks
| Citations per year | 1 |
|---|---|
| Citation span | 2020 - 2024 (5) |
| Highly cited | No |